PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 71(85), pp. 113--122 (2002)
CONVERGENCE OF RATIOS AND DIFFERENCES OF TWO ORDER STATISTICS
Jef L. Teugels and Giovanni VanroelenKatholieke Universiteit Leuven, Belgium
Abstract: We study some direct and converse results for functions involving ratios or differences of two ascending order statistics. In our proofs, we rely heavily on techniques from the theory of regular variation and its adaptations.
Keywords: regular variation; selection principle
Classification (MSC2000): 62G30; 26A12
Full text of the article:
Electronic fulltext finalized on: 19 Feb 2003. This page was last modified: 20 Feb 2003.
© 2003 Mathematical Institute of the Serbian Academy of Science and Arts